MATHEMATICA BOHEMICA, Vol. 133, No. 2, pp. 113-119 (2008)
The below paper has been retracted upon request of the author.
See also the related letter to editors.

Une application du lemme de Mittag-Leffler dans la categorie des quotients d'espaces de Frechet

Belmesnaoui Aqzzouz

Belmesnaoui Aqzzouz, Universite Mohammed V-Souissi, Faculte des Sciences Economiques, juridiques et sociales, Departement d'Economie, B.P. 5295, Sala Eljadida, Morocco, e-mail:

Abstract: An application of Mittag-Leffler lemma in the category of quotients of Fréchet spaces. We use Mittag-Leffler Lemma to prove that for a nonempty interval $]a,b[\subset \Bbb R$, the restriction mapping $H^{\infty }(]a,b[+\ii \Bbb R) \to C^{\infty }\left ( ]a,b[\right )$ is surjective and we give a corollary.

Keywords: Fréchet space, projective limit, surjective mapping

Classification (MSC2000): 46M05, 46M15, 46M40

Full text of the article:

[Next Article] [Contents of this Number] [Journals Homepage]
© 2008–2015 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition
Retraction note added 16 Sep 2015